| Model Number |
RNS-9703-024 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the rns went into comm loss on all bedsides for an unknown amount of time (over 10 minutes), and then came out of comm loss.Nk ts walked the nurse through restarting the rns, which resolved the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The customer reported that the rns went into comm loss on all bedsides for an unknown amount of time (over 10 minutes), and then came out of comm loss.